# SDR HEEA079551

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009FM
- Part serial: AFT25205
- Condition: Vibration
- Location: Tail Rotor
- Part time: 21,326 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX HUM DETECTED.  ABNORMALITY ON OUTPUT GEAR. REPLACED WITH SERVICEABLE PART.
